# SDR USAA2012012600001

- Difficulty date: January 19, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FLIGHT ATTENDANT FLASHLIGHT HAS LOW BATTERY.  REPLACED FLIGHT ATTENDANT FLASHLIGHT.
